MathSciNet Relay Station
MathSciNet bibliographic data
MR296903 (45 #5962) 54F15
Fearnley, Lawrence Classification of all hereditarily indecomposable circularly chainable continua. Trans. Amer. Math. Soc. 168 (1972), 387–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement